# SDR USAA2011081200008

- Difficulty date: August 10, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N722US
- Make and model: Airbus A319-112
- Aircraft serial: 1097
- Aircraft time: 34,079 hours, 19,217 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: D53476410206
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CORROSION ON EXTERNAL FUSELAGE SKIN PANEL AT FR 63+8 INCHES BETWEEN S40L TO S43L.  REPAIRED EXTERNAL FUSELAGE SKIN PANEL AT FR 63+8 INCHES BETWEEN S40L TO S43L IAW EA 133741.
